# SDR AALA20000393

- Difficulty date: March 2, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1422J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11405
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT AT ROW 6 INOPERATIVE.  REPAIRED WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
